Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Bounded analytic functions on domains of infinite connectivity


Author: Lawrence Zalcman
Journal: Trans. Amer. Math. Soc. 144 (1969), 241-269
MSC: Primary 30.87
DOI: https://doi.org/10.1090/S0002-9947-1969-0252665-2
MathSciNet review: 0252665
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Ahern and Donald Sarason, On some hypo-Dirichlet algebras of analytic functions, Amer. J. Math. 89 (1967), 932-941. MR 0221286 (36:4338)
  • [2] Richard Arens, The maximal ideals of certain function algebras, Pacific J. Math. 8 (1958), 641-648. MR 0117537 (22:8315)
  • [3] Anatole Beck, A theorem on maximum modulus, Proc. Amer. Math. Soc. 15 (1964), 345-349. MR 0164047 (29:1346)
  • [4] E. A. Bishop, Abstract dual extremal problems, Notices Amer. Math. Soc. 12 (1965), 123.
  • [5] Lennart Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 0141789 (25:5186)
  • [6] E. F. Collingwood and A. J. Lohwater, The theory of cluster sets, Cambridge Univ. Press, Cambridge, 1966. MR 0231999 (38:325)
  • [7] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Interscience, New York, 1966.
  • [8] Stephen D. Fisher, Bounded approximation by rational functions, Pacific J. Math. 28 (1969), 319-326. MR 0240314 (39:1663)
  • [9] -, Rational functions, $ {H^\infty }$, and $ {H^p}$ on infinitely connected domains, Illinois J. Math. 12 (1968), 513-523. MR 0226030 (37:1620)
  • [10] -, On Schwarz's lemma and inner functions, Trans. Amer. Math. Soc. 138 (1969), 229-240. MR 0240302 (39:1651)
  • [11] T. W. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N. J., 1969. MR 0410387 (53:14137)
  • [12] T. W. Gamelin and Hugo Rossi, ``Jensen measures and algebras of analytic functions", in Function algebras, edited by F. Birtel, Scott, Foresman and Co., Chicago, Ill., 1966, pp. 15-35. MR 0199736 (33:7879)
  • [13] -, Jensen measures and algebras of analytic functions, preprint version of [12].
  • [14] Irving Glicksberg, Measures orthogonal to algebras and sets of antisymmetry, Trans. Amer. Math. Soc. 105 (1962), 415-435. MR 0173957 (30:4164)
  • [15] S. Ja. Havinson, Analytic capacity of sets, joint nontriviality of various classes of analytic functions, and the Schwarz lemma in arbitrary domains, Amer. Math. Soc. Transl. (2) 43 (1964), 215-266.
  • [16] Henry Helson and Donald Sarason, Past and future, Math. Scand. 21 (1967), 5-16. MR 0236989 (38:5282)
  • [17] Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [18] Kenneth Hoffman, Bounded analytic functions and Gleason parts, Ann. of Math. (2) 86 (1967), 74-111. MR 0215102 (35:5945)
  • [19] Kenneth Hoffman and Hugo Rossi, Extensions of positive weak $ ^\ast $-continuous functionals, Duke Math. J. 34 (1967), 453-466. MR 0225168 (37:763)
  • [20] Charles E. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, N. J., 1960. MR 0115101 (22:5903)
  • [21] L. A. Rubel and A. L. Shields, The space of bounded analytic functions on a region, Ann. Inst. Fourier (Grenoble) 16 (1966), 235-277. MR 0198281 (33:6440)
  • [22] Walter Rudin, Analytic functions of class $ {H_p}$, Trans. Amer. Math. Soc. 78 (1955), 46-66. MR 0067993 (16:810b)
  • [23] -, Some theorems on bounded analytic functions, Trans. Amer. Math. Soc. 78 (1955), 333-342. MR 0067192 (16:685b)
  • [24] -, Essential boundary points, Bull. Amer. Math. Soc. 70 (1964), 321-324. MR 0159951 (28:3167)
  • [25] Donald Sarason, Generalized interpolation in $ {H^\infty }$, Trans. Amer. Math. Soc. 127 (1967), 179-203. MR 0208383 (34:8193)
  • [26] M. Tsuji, Potential theory in modern function theory, Maruzen, Tokyo, 1959. MR 0114894 (22:5712)
  • [27] Michael Voichick, Extreme points of bounded analytic functions on infinitely connected regions, Proc. Amer. Math. Soc. 17 (1966), 1366-1369. MR 0199738 (33:7881)
  • [28] Max L. Weiss, Cluster sets of bounded analytic functions from a Banach algebraic viewpoint, Ann. Acad. Sci. Fenn. Ser. A I 367 (1965). MR 0209481 (35:379)
  • [29] Lawrence Zalcman, Analytic capacity and rational approximation, Springer-Verlag, Berlin, 1968. MR 0227434 (37:3018)
  • [30] T. W. Gamelin and John Garnett, Constructive techniques in rational approximation, Trans. Amer. Math. Soc. (to appear). MR 0249639 (40:2882)
  • [31] Abraham Robinson, Non-standard analysis, North-Holland, Amsterdam, 1966. MR 0205854 (34:5680)
  • [32] Michael Behrens, The corona conjecture for a class of infinitely connected domains, Bull. Amer. Math. Soc. (to appear). MR 0256166 (41:825)
  • [33] T. W. Gamelin, Localization of the corona problem, Pacific J. Math. (to appear). MR 0276742 (43:2482)
  • [34] T. W. Gamelin and John Garnett, Distinguished homomorphisms and fiber algebras, Amer. J. Math. (to appear). MR 0303296 (46:2434)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.87

Retrieve articles in all journals with MSC: 30.87


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0252665-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society